I apologise in advance for the length of this; I'll try to be concise...
I have been diagnosed as having hypermobility joint syndrome with 'aspects' of fibromyalgia. I feel a little fobbed off but would appreciate the views of others as to whether this fits.
3 years ago I was pretty athletic, doing between 9 and 12 fitness classes each week. I gradually developed patellofemoral pain syndrome and over time reduced the activity to an eventual cessation of all gym activities, food/clothes shopping etc to avoid pain.
Since then I have developed widespread chronic pain. My feet have dropped and are now severely over pronating. I have weakness in the glutes and scapula winging seems to indicate weakness in some muscle in my back(?). I have an aching in my arms when raised which can become agonising over time with activities such as using the telephone, styling my hair, typing etc. I also have lower back ache regularly but in particular it seems to 'spasm' if I try to get up from lying flat.
I have had custom orthotics to correct my overpronation for about 6 months.
The doctor prescribed amitriptyline which I am currently taking 20mg with a view to increasing them until it helps with the pain. I am getting weekly physio and on a waiting list for hydrotherapy.
Do I need to concern myself about the reason for the muscle weakness or can this really be a result of hypermobility?
Oh and just incase it's connected I have also developed really bad eczema on my fingers that are now extremely sensitive to everything (shampoo, conditioner, shower gel, cleaning products, moisturisers, you name it!). I was diagnosed with Hyperprolactinaemia about 15 years ago. I am a 33 yr old female.
I am hopeful that someone can shed some light on this and help me either trust the diagnosis or look at other possibilities that I can discuss with my GP. :confused:
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?